Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 35, NWS Cleveland, OH

May 23, 2019Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 23, 2019, 9:15 AM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 9:15 AM EDT (13:15 UTC)
Expired
May 23, 2019, 10:00 AM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Buffalo radar (KBUF), 155 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:25 AM EDTTSTM WND DMGLake City, PAWIRES REPORTED DOWN.
May 23, 9:30 AM EDTTSTM WND DMGEdinboro, PAPICTURE FROM LOCAL BROADCAST MEDIA AND SOCIAL MEDIA SHOWED LARGE TREE SMASHED A TRUCK.
May 23, 9:40 AM EDTTSTM WND DMG4 Wsw Waterford, PAPOWER LINES AND TREE DOWN AT THE INTERSECTION OF SHARP ROAD AND LEACOCK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

776 
WUUS51 KCLE 231315
SVRCLE
OHC007-PAC039-049-231400-
/O.NEW.KCLE.SV.W.0035.190523T1315Z-190523T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
915 AM EDT Thu May 23 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Eastern Ashtabula County in northeastern Ohio...
  Erie County in northwestern Pennsylvania...
  Crawford County in northwestern Pennsylvania...

* Until 1000 AM EDT.

* At 915 AM EDT, severe thunderstorms were located along a line
  extending from near Conneaut to near Andover, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Erie, Meadville, Conneaut, Edinboro, Titusville, North East, Union
  City, Girard, Cambridge Springs, Waterford, Albion, Linesville,
  Wattsburg, Adamsville, Pymatuning Central, Riceville, Harmonsburg,
  Guys Mills, Pymatuning North and Atlantic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7982 4149 8000 4148 8037 4150 8054
      4196 8057 4204 8031 4212 8013 4213 8015
      4214 8009 4215 8011 4214 8014 4217 8012
      4217 8008 4215 8010 4215 8006 4227 7977
      4201 7976 4199 7961 4162 7961
TIME...MOT...LOC 1315Z 266DEG 44KT 4192 8050 4162 8053 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
3 follow-up statements
291 
WWUS51 KCLE 231335
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
935 AM EDT Thu May 23 2019

OHC007-231345-
/O.CAN.KCLE.SV.W.0035.000000T0000Z-190523T1400Z/
Ashtabula OH-
935 AM EDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ASHTABULA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4162 7961 4162 7982 4149 8000 4148 8037
      4150 8052 4153 8052 4213 8014 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7978 4201 7976
      4199 7961
TIME...MOT...LOC 1335Z 266DEG 44KT 4194 8020 4164 8023 

$$

PAC039-049-231400-
/O.CON.KCLE.SV.W.0035.000000T0000Z-190523T1400Z/
Erie PA-Crawford PA-
935 AM EDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR ERIE AND CRAWFORD COUNTIES...

At 935 AM EDT, severe thunderstorms were located along a line
extending from near Edinboro to near Meadville, moving east at 50
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Erie, Meadville, Edinboro, Titusville, North East, Union City,
Cambridge Springs, Waterford, Linesville, Wattsburg, Adamsville,
Canadohta Lake, Pymatuning Central, Riceville, Harmonsburg, Northwest
Harborcreek, Lincolnville, Guys Mills, Atlantic and Pymatuning North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7961 4162 7982 4149 8000 4148 8037
      4150 8052 4153 8052 4213 8014 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7978 4201 7976
      4199 7961
TIME...MOT...LOC 1335Z 266DEG 44KT 4194 8020 4164 8023 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
142 
WWUS51 KCLE 231348
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
948 AM EDT Thu May 23 2019

PAC039-049-231400-
/O.CON.KCLE.SV.W.0035.000000T0000Z-190523T1400Z/
Erie PA-Crawford PA-
948 AM EDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR EASTERN ERIE AND EASTERN CRAWFORD COUNTIES...

At 948 AM EDT, severe thunderstorms were located along a line
extending from near Waterford to near Meadville, moving east at 60
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Meadville, Titusville, North East, Union City, Cambridge Springs,
Waterford, Wattsburg, Riceville, Lincolnville, Canadohta Lake, Guys
Mills, Cochranton, Saegertown, Hydetown, Mill Village, Blooming
Valley, Townville, Spartansburg, Venango and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7961 4162 7982 4149 8000 4149 8025
      4221 7993 4227 7978 4201 7976 4199 7961
TIME...MOT...LOC 1348Z 266DEG 44KT 4195 8004 4165 8007 

HAIL...<.75IN
WIND...60MPH
 
$$

Griffin
976 
WWUS51 KCLE 231400
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1000 AM EDT Thu May 23 2019

PAC039-049-231408-
/O.EXP.KCLE.SV.W.0035.000000T0000Z-190523T1400Z/
Erie PA-Crawford PA-
1000 AM EDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ERIE AND EASTERN
CRAWFORD COUNTIES WILL EXPIRE AT 1000 AM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4162 7961 4162 7982 4149 8000 4149 8025
      4221 7993 4227 7978 4201 7976 4199 7961
TIME...MOT...LOC 1358Z 266DEG 44KT 4196 7990 4166 7993 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:52 AM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 23, 7:52 AM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
752 AM EDT Thu May 23 2019

.SYNOPSIS...
Low pressure will cross the upper Great Lakes today with a cold
front settling south across the area this evening. High pressure
from the northern Plains will build east across the region on
Friday. A warm front will lift north on Saturday then sink south
again on Sunday maintaining a focus for active weather.

&&

.NEAR TERM /THROUGH FRIDAY/...
Low pressure is located over the arrowhead of Minnesota this morning
with a cold front extending south across Illinois. The forecast area
is starting off in the warm sector ahead of an MCS tracking across
Indiana. This convection has been maintained overnight as an upper
level wave rides out of the Plains towards the southern Great Lakes
with a 65 knot low level jet. This jet is providing tremendous
moisture advection into the region, working to overcome the very dry
air noted above 900mb on the 00Z DTX sounding. The 08Z SPC
Mesoanalysis shows a large PW gradient across the state of Indiana
with a 0.6 inch PW near Toledo and 1.7 inches near Chicago. It is
unclear to what extent this drier air will have on causing this
complex to weaken as it approaches the I-75 corridor towards 11Z or
if the MCV and steep mid-level lapse rates will be sufficient to
maintain storm intensity and prompt convective warnings towards
sunrise. The RAP suggests a corridor of instability will advect
north ahead of the line with 750 J/kg of ML CAPE, helping to
maintain intensity until at least 8-10 AM before starting to
weaken. There is high confidence that thunderstorms with
considerable lightning will move across the area this morning but
at some point convection may become elevated, lessening the
threat of severe weather. Coordination will continue with the
Storm Prediction Center this morning and Severe Thunderstorm
Watches/Warnings will be issued if needed. Latest runs of the
HRRR indicate convection will be almost east of the forecast
area by 16Z.

Morning thunderstorm activity will stabilize the atmosphere and take
some time to recover into this afternoon.  However many areas will
clear out this afternoon allowing temperatures to approach 80
degrees with good mixing and breezy southwest winds gusting to 30
mph. Dewpoints will remain high in the mid to upper 60s ahead of the
cold front this afternoon and expect CAPE values of 1000 J/kg or
more to develop across the southern counties. Sufficient forcing
along the cold front may support redevelopment of scattered showers
and a few thunderstorms this afternoon in the 21-01Z time frame. We
will monitor any storms to develop but expect the primary severe
weather threat today to be this morning.

High pressure will build in behind the front for Friday bringing a
drier airmass and cooler temperatures. Highs on Friday will range
from the mid 60s at the lakeshore to upper 70s south with thickening
mid-cloud from the west during the afternoon.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Upper ridge will build over the Ohio valley/Great Lakes Friday night
as a surface warm front lifts north of the area. A southwesterly low
level jet will nose northeastward into the southern Great Lakes late
Friday night into Saturday. Most of the overnight will be dry across
the area, however some increased chances for precip arrive on the
periphery of the LLJ by early Saturday morning. Instability will
increase across the region through the day Saturday as a mid level
shortwave approaches the region from the west. Good mid level flow
and unstable conditions will result convection increasing across the
area ahead of the wave, with the potential for some diurnally driven
strong to possibly severe storms. Low level lapse rates will be
steep with decent mid level lapse rates, and enough deep
layer/effective bulk shear to organize convective, initially
discrete and possible growing upscale into something linear, with
large hail/damaging winds possible. The threat will be contingent
upon how unstable the area gets through the day and the timing of
any mid level forcing. Given the synoptic pattern Saturday night, it
isn't out of the question that we could have upstream convection
develop and move eastward into the area by early Sunday morning. A
more potent wave is expected to track eastward across the region
Sunday afternoon, with another round of convection expected. Model
differences with the exact track/timing of the forcing precludes
anything more than low likely/high chance pops Sunday tapering to
slight chance/chance pops Sunday night. Highs on Saturday will be in
the low to mid 80s for much of the area, but will be a touch cooler
Sunday in the upper 70s to low 80s.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A brief lull in the active weather regime is expected Monday with a
more amplified longwave pattern setting up and a period of ridging
over the region Monday into Monday night. A warm front will lift
north through the area Monday night into Tuesday as low pressure
tracks northeast through the western Great Lakes, with some slight
chance/low chance pops forecasted. Upper ridging will hold across
the region Tuesday, although the ridge will be a bit more flattened
over the Great Lakes. Pops increase Tuesday night into Wednesday as
low pressure tracks through the Great Lakes bringing a frontal
boundary towards the area. Still kept pops in the low to mid chance
range during this period with the better forcing west of the area,
although the region will be unstable in the warm sector. Highs will
generally be in the upper 70s to low 80s through the period.

&&

.AVIATION /12Z Thursday THROUGH Monday/...
Thunderstorm complex moving east across the area will bring
thunderstorms with strong winds to areas from MFD-CLE eastward
through 15Z. Gusts to 40 knots will be common with gusts to 50
knots possible. Brief heavy rain with IFR visibilities will be
possible.

After the morning activity moves through, the airmass will try
to destabilize from MFD-CAK and points south after 21Z.
Scattered thunderstorms may re-develop this afternoon in this
area and may need to be added to the terminals.

By late morning we will start to see southwest winds become
breezy with gusts to around 25-30 knots. Winds will drop off to
5-15 knots tonight as they shift around to the northwest behind
a cold front.

OUTLOOK...Non-VFR possible in thunderstorms Saturday and Sunday.

&&

.MARINE...
Low pressure tracking across the Great Lakes today will bring a cold
front to the western end of the lake this afternoon, crossing the
lake by the overnight hours. Southwest winds today ahead of the
front will increase to 15-20 kts before becoming more west to
northwest and weakening behind the front tonight. There may be a
need for a small craft advisory on the western half of the lake this
afternoon into this evening, however winds will remain just below
criteria, and shore parallel flow should keep waves in the 2-4 ft
range. High pressure will build east across the lake tonight through
Friday before the front lifts back north across the lake as a warm
from late Friday night through Saturday morning. This will keep
winds out of the west southwest across the lake through Sunday,
until another cold front sweeps across the lake, with winds becoming
west to northwest Sunday night into Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...KEC
MARINE...Greenawalt
Hazardous weather outlook, May 23, 5:26 AM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
526 AM EDT Thu May 23 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-240930-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
526 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move from west to east across the
area this morning. Some of these thunderstorms may produce strong
damaging winds, mainly before 9 AM. The greatest threat will be
focused towards the I-75 corridor.

Thunderstorms may develop along a cold front across mainly NE Ohio
late this afternoon into this evening. There is an isolated threat of
severe weather with thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There will be a slight risk of severe weather with thunderstorms on
Saturday, mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-240930-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
526 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Showers and thunderstorms producing frequent lightning will move
from west to east across the lake this morning. Some of these
thunderstorms may produce strong damaging winds mainly on the western
basin before 9 AM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There will be a slight risk of severe weather with thunderstorms on
Saturday, mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 23, 8:23 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
823 AM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     TSTM WND DMG     WESTON                  41.34N 83.80W
05/23/2019                   WOOD               OH   EMERGENCY MNGR

            TREES REPORTED DOWN THROUGHOUT THE AREA.

&&

RC
Local storm report, May 23, 8:29 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
829 AM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     3 E NORWALK             41.25N 82.55W
05/23/2019                   HURON              OH   PUBLIC

            TREES AND POWER LINES DOWN ON ROAD.

&&

KEC
Local storm report, May 23, 8:47 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
847 AM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     2 ENE AVON LAKE         41.51N 81.98W
05/23/2019                   LORAIN             OH   PUBLIC

            TREE DOWN AND POLES DAMAGED.

&&

KEC
Local storm report, May 23, 8:52 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
852 AM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND GST     1 ENE RICHMOND HEIGHTS  41.57N 81.49W
05/23/2019  M63 MPH          CUYAHOGA           OH   AWOS

&&

RC
Local storm report, May 23, 8:54 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
854 AM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     MARINE TSTM WIND 3 N CLEVELAND           41.52N 81.68W
05/23/2019  E51 MPH          CUYAHOGA           OH   ASOS

            GUST TO 44 KNOTS AT BURKE LAKEFRONT AIRPORT.

&&

KEC
Special weather statement, May 23, 9:06 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
906 AM EDT Thu May 23 2019

OHZ013-022-089-PAZ001>003-231400-
Geauga-Portage-Ashtabula Lakeshore-Northern Erie-Southern
Erie-Crawford-
906 AM EDT Thu May 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PORTAGE...
SOUTHEASTERN GEAUGA...NORTHERN ASHTABULA...ERIE AND CRAWFORD
COUNTIES...

At 906 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near North Kingsville to near North
Bloomfield. Movement was east at 70 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Erie, Ashtabula, Meadville, Conneaut, Geneva-On-The-Lake, Edinboro,
Geneva, Titusville, North East, Union City, Girard, North Kingsville,
Middlefield, Cambridge Springs, Garrettsville, Waterford, Albion,
Linesville, Wattsburg and Adamsville.

LAT...LON 4162 7982 4149 8000 4147 8094 4147 8100
      4099 8100 4100 8127 4163 8101 4148 8100
      4149 8052 4193 8052 4179 8095 4186 8095
      4203 8034 4217 8012 4227 7977 4201 7976
      4199 7961 4162 7961
TIME...MOT...LOC 1306Z 265DEG 59KT 4189 8065 4142 8083

Griffin

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:06 AM EDTSpecial Weather StatementCLECrawford, Erie54 min
May 23, 6:18 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood57 min
May 23, 6:30 AM EDTSpecial Marine WarningCLE71 min
May 23, 6:42 AM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot48 min
May 23, 6:51 AM EDTSpecial Weather StatementCLEErie, Ottawa, Sandusky39 min
May 23, 6:58 AM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky47 min
May 23, 7:12 AM EDTSpecial Marine WarningCLE61 min
May 23, 7:23 AM EDTSpecial Weather StatementCLECrawford, Huron, Lorain, Marion, Morrow, Richland52 min
May 23, 7:33 AM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Lorain, Marion, Medina and 2 more42 min
May 23, 7:50 AM EDTSpecial Marine WarningCLE69 min
May 23, 8:05 AM EDTSpecial Weather StatementCLECuyahoga, Holmes, Knox, Medina, Summit, Wayne55 min
May 23, 8:17 AM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Holmes, Knox, Lake, Lorain and 4 more46 min
May 23, 8:35 AM EDTSpecial Marine WarningCLE75 min
May 23, 8:38 AM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 3 more67 min
May 23, 1:38 PM EDTSmall Craft AdvisoryCLE6 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.